Recommended for Headache, toothache, sore throat, migraine, Rheumatic pains, fever, aches and pains colds and flu, neuralgia, period pains.
Direction for use: For oral administration. Dissolve the tablets in a glass of water. Adults, the elderly and children over 12 years: Take 2 tablets up to 4 times day as required. Do not take for more then 3 days without consulting your doctor. Children under 12 years: Not recommended. Please read the enclosed leaflet carefully before use.
Also contains: Sodium and sorbitol (E420).
Each effervescent tablet contains 500mg of Paracetamol and 8mg Codeine Phosphate.
Warning: If you need to use this medicine for more then three days as a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse. Contains paracetamol. Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel will. Do not take more frequently then every 4 hours. Not more then 8 tablets should be taken in 24 hours. Do not exceed the stated dose. If symptoms persist consult your doctor. Keep all medicines out of the reach and sight of children.
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical advice. Always read the label prior to taking any product.
Secure Ordering: All orders are taken over 128bit Encrypted connections. Before being asked for payment our site will change to our secure server and your Internet Browser will show the secure padlock.